MathSciNet Relay Station
MathSciNet bibliographic data
MR2083567 (2005f:11135) 11H06 (11H50)
Martinet, J.; Venkov, B. On integral lattices having an odd minimum. Algebra i Analiz 16 (2004), no. 3, 99--142; translation in St. Petersburg Math. J. 16 (2005), no. 3, 507–539
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement